# SDR R61A2021050600381

- Difficulty date: May 6, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 35,607 hours, 27,246 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17085334001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE III FRAME 90 STRINGER 28L EXTERNAL SKIN SHEAR CLIP HAS CORROSION - MAJOR REPAIR
